Some remarks on the control of false discovery rate under dependence

Volume 40 / 2013

Konrad Furmańczyk Applicationes Mathematicae 40 (2013), 297-307 MSC: 62H15, 62G10. DOI: 10.4064/am40-3-3

Abstract

We investigate controlling false discovery rate ($\mathit {FDR}$) under dependence. Our main result is a generalization of the results obtained by Genovese and Wasserman (2004) and Farcomeni (2007).

Authors

  • Konrad FurmańczykDepartment of Applied Mathematics
    Warsaw University of Life Sciences (SGGW)
    Nowoursynowska 159
    02-776 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image